Tornadoes · United States · Missouri · 2025

EF1 tornado, Boeufcreek to Etlah, Missouri, March 14, 2025

From Boeufcreek to Etlah, this EF1 tornado ran 5.6 miles across Franklin County on March 14, 2025, touching down at 8:33 PM CDT and reaching 220 yards wide. It killed nobody, and did $35,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF1
Date
March 14, 2025
Touchdown
8:33 PM CDT (01:33 UTC)
Lifted
8:39 PM CDT (01:39 UTC)
On the ground
6 minutes
Path length
5.6 miles (9.0 km)
Path width
220 yards (201 m)
Deaths
0
Injuries
0
Property damage
$35,000
County
Franklin County
Touchdown point
38.580, -91.359
Lift-off point
38.635, -91.284
Record number
2503141933-01

The damage survey

10 damage points were recorded along this path by NWS LSX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 105 mph.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

During the late afternoon of March 14, 2025, numerous severe thunderstorms developed across central Missouri and tracked east. After sunset, these thunderstorms began producing tornadoes, some strong, causing several injuries in the St. Louis county warning area (CWA). In total, 13 tornadoes touched down in the CWA, making it one of the most active outbreaks on record for the St. Louis CWA. Seven of these tornadoes occurred at least partially in St. Louis's Missouri counties.

At approximately 8:33 PM a tornado began south of Kohl City, MO in Franklin County and continued northeastward for 5.5 miles before dissipating just southwest of Etlah, MO in Franklin County around 8:39 PM. Most damage was confined to tree limbs, but a few structures were damaged closer to Etlah. This tornado was assigned a rating of EF-1 with a maximum wind speed of 105 mph.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The forecast that day

The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 01:01 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the tornado touched down at Mar 14, 6:33 PM CDT, 2 hours earlier. Its key messages:

  • An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
  • A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
  • Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 6:33 PM CDT, 2 hours before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
633 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- An outbreak of fast-moving severe thunderstorms, some
  significant, will take place this evening across portions of the
  area, including damaging winds of 70+ mph and tornadoes,
  including potentially strong tornadoes where conditions are most
  favorable.

- A Wind Advisory remains in effect through this evening for
  winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
  thunderstorms. These winds will also contribute to Critical Fire
  Danger in central/northeastern MO and west-central IL through
  early evening with Elevated Fire Danger elsewhere.

- Temperatures will cool through Saturday, reaching near average
  on Sunday and then rebound to above average early next week.
  This warmup will need to monitored for a threat of at least
  Elevated Fire Danger.

&&

.SHORT TERM...  (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025

A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.

In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.

After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.

Pfahler

&&

.LONG TERM...  (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025

On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.

A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.

Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.

Pfahler

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 633 PM CDT Fri Mar 14 2025

Strong south-southeasterly winds sustained 20 to 30 kt, gusting 40
to 50 kt, will persist ahead of an intensifying, very fast-moving
line of thunderstorms entering central MO that will traverse the
remainder of the area as they move eastward/northeastward. The main
threat of these thunderstorms will be strong winds of 45+ kt and
visibility reductions; however, large hail and tornadoes are also
possible with the strongest thunderstorms. Currently, indications
are that the strongest thunderstorms will be near the I-70 corridor
and to the south.

Behind these thunderstorms, dry and VFR flight conditions will
return with winds veering toward the southwest following passage of
a dry line, but they are not expected to be as strong with gusts
decreasing to 25 to 35 kt. These gusty southwesterly winds will
persist into Saturday. There is a 20 to 40 percent chance of light
showers by the afternoon along with stratocumulus reaching KUIN, but
confidence is low in a deviation from VFR flight conditions. A cold
front will also pass through the area during the afternoon and
evening on Saturday, veering winds further to the west while they
also decrease.

Pfahler

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
     Shelby MO-Warren MO-Washington MO.

IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Mar 14, 3:30 PM CDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
330 PM CDT Fri Mar 14 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
330 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

An outbreak of fast-moving severe thunderstorms, some significant,
will take place this evening across portions of the area, including
damaging winds of over 70 mph and tornadoes, including potentially
strong tornadoes where conditions are most favorable.

A Red Flag Warning for Critical Fire Danger is in effect for central
and northeastern Missouri as well as west-central Illinois through
early evening with Elevated Fire Danger elsewhere.

A Wind Advisory remains in effect through this evening for winds
of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight chance of thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Pfahler

In the hours before

Local storm report, Mar 14, 7:50 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
750 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     Non-Tstm Wnd Dmg 2 ESE Saint Charles     38.78N 90.48W
03/14/2025                   St. Charles        MO   Emergency Mngr

            Wall of brick building blown down. Debris in
            roadway.

&&

PW
Local storm report, Mar 14, 7:52 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
752 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Hail             Wellsville              39.07N 91.57W
03/14/2025  M0.25 Inch       Montgomery         MO   Trained Spotter

&&

Maples
Local storm report, Mar 14, 7:55 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
755 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     Non-Tstm Wnd Dmg 1 ENE Wood River        38.87N 90.06W
03/14/2025                   Madison            IL   Amateur Radio

            Shingles and gutter blown off apartment
            building.

&&

Maples
Local storm report, Mar 14, 7:59 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
759 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     Tstm Wnd Gst     4 SSE Palmyra           39.74N 91.48W
03/14/2025  E70 MPH          Marion             MO   911 Call Center

            EMS relayed report to 911 Center. Dime size
            hail fell at the location.

&&

Maples
Local storm report, Mar 14, 8:25 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
825 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Non-Tstm Wnd Dmg 1 ESE Jerseyville       39.12N 90.31W
03/14/2025                   Jersey             IL   Public

            Farm out bldg blown over.

&&

PW
Local storm report, Mar 14, 8:26 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
826 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     Non-Tstm Wnd Dmg East Carondelet         38.54N 90.23W
03/14/2025                   St. Clair          IL   Emergency Mngr

            Vacant building at 6th and missouri ave
            collapsed due to strong winds.

&&

Maples

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Springfield, MO (KSGF), 00:00Z

1.6 hours before the tornado, 289 km from the path. March 15, 2025.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 166 joules per kilogram, CIN -51, lifted condensation level 1136 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 104 square meters per square second, 0 to 6 km bulk shear 96 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-51 J/kg
Surface CAPE
404 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
96 kt
0-1 km bulk shear
29 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.6
0-3 km lapse rate
6.4 K/km

Open this sounding in Storm Lab

The surface observations

Washington (FYG), 29 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The St Louis radar (KLSX), 56 km away, was scanning. The volume nearest the touchdown began at 01:31 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2025 tornado in MissouriEvery tornado in Missouri since 1950Warnings in force in Missouri nowThe forecast where you are

The other tornadoes of March 14, 2025

53 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
March 146:40 PM CDTEF1Webster, MO19.8400$275,000
March 147:12 PM CDTEF1Laclede, MO22.3200$320,000
March 147:42 PM CDTEF1Phelps, MO10.2400$25,000
March 147:50 PM CDTEF2Phelps, MO10.35001$2.5 million
March 148:29 PM CDTEF1Franklin, MO19.8100$148,000
March 148:34 PM CDTEF3Baxter, AR to MO35.51,20034$7.0 million
March 148:49 PM CDTEF0Cedar, IA1.950
March 148:52 PM CDTEF2Franklin, MO17.8644$6.5 million
March 149:11 PM CDTEF4Larkin tornado, Arkansas and Missouri116.01,4005$2.8 million
March 149:11 PM CDTEF3Oregon, MO to AR57.2800$2.5 million
March 149:16 PM CDTEF2Saint Louis, MO20.7880$1.2 million
March 149:18 PM CDTEF2Jefferson, MO25.3850$905,000
March 149:36 PM CDTEF3Oregon, MO23.5800$800,000
March 149:38 PM CDTEF2Saint Louis, MO to IL11.01,320$1.1 million
March 149:52 PM CDTEF1Monroe, IL14.7275$150,000
March 1410:09 PM CDTEF1Hempstead, AR8.65252$500,000
March 1410:16 PM CDTEF3Independence, AR81.07003$300,000
March 1410:17 PM CDTEF1Clark, AR22.1150
March 1410:20 PM CDTEF3Reynolds, MO29.91,52532$5.0 million
March 1410:28 PM CDTEF3Carter, MO30.63252$3.5 million
March 1410:28 PM CDTEF1Saint Clair, IL6.8450$170,000
March 1410:28 PM CDTEF1Independence, AR3.6100
March 1410:30 PM CDTEF2Saint Clair, IL11.0700$960,000
March 1410:48 PM CDTEF1Audrain, MO6.8770$50,000
March 1410:55 PM CDTEF2Nevada, AR14.61,263$250,000
March 1411:11 PM CDTEF1Fayette, IL13.4400$110,000
March 1411:13 PM CDTEF4Diaz tornado, AR18.51,7602
March 1411:14 PM CDTEF2Humphreys, MS35.81,320
March 1411:15 PM CDTEF3Wayne, MO28.650011$4.5 million
March 1411:25 PM CDTEF2Bollinger, MO to IL33.1800$5.2 million
March 1411:27 PM CDTEF3Butler, MO17.93501$15 million
March 1411:39 PM CDTEF0Kendall, IL3.6125
March 1411:43 PM CDTEF1Jefferson, AR0.950
March 1411:47 PM CDTEF1Shelby, IL5.175
March 1411:50 PM CDTEF1Shelby, IL2.3100
March 1411:50 PM CDTEF2Woodruff, AR5.0200
March 1411:50 PM CDTEF1Stoddard, MO6.125$100,000
March 1411:53 PM CDTEF2Clay, AR9.9125$250,000
March 1411:57 PM CDTEF1Moultrie, IL4.9150
March 1412:01 AM CDTEF2Moultrie, IL12.6200
March 1412:03 AM CDTEF0Craighead, AR1.450$10,000
March 1412:03 AM CDTEF2Cumberland, IL12.93002
March 1412:05 AM CDTEF0DuPage, IL0.850
March 1412:05 AM CDTEF1Stoddard, MO4.650$500,000
March 1412:10 AM CDTEF2Jackson, IL15.2250$1.8 million
March 1412:10 AM CDTEF1Coles, IL0.675
March 1412:16 AM CDTEF2Craighead, AR13.81504$2.0 million
March 1412:17 AM CDTEF2Scott, MO6.4100$1.1 million
March 1412:18 AM CDTEF2Carroll, MS24.21,2003
March 1412:23 AM CDTEF0Poinsett, AR2.850$5,000
March 1412:40 AM CDTEF1Champaign, IL13.7450
March 1412:50 AM CDTEF1Edgar, IL6.4425
March 1412:56 AM CDTEF2Dunklin, MO19.4550$550,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.